Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Red bump in the left eye, diagnosed dacryocisitis, increasing eye pain. Taken keflex. Can the infection be drained out?

I had this painful red bump come up in the lower inner corner of my left eye on Wednesday, went to see an eye dr. On Friday, he told me it was dacryocisitis. Since then it area on my has gotten larger and increasing pain. I have been on Keflex since Friday. This morning it appears to have come to a head is draining, should it do this , and will or should it drain all of that infection out and be gone soon?
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
Pain and redness point towards acute dacryocystitis, which is treated by oral antibiotics, antibiotic eye drops and anti inflammatory eye drops,which should be started by your ophthalmologist. Once this inflammation has resolved then syrining of the lacrimal passages has to be done. Consult an ophthalmic plastic surgeon for proper management of the condition.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor